Filtrations of the modules for Chevalley groups arising from admissible lattices.
Mathematische Zeitschrift, Tome 210 (1992) no. 1, pp. 167-180
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
finite group, modular representation, invariant lattice, rational modules, simply connected Chevalley group, weight spaces, natural filtration, Jantzen filtration, Weyl module, semisimple complex Lie algebra, admissible lattice, finite-dimensional irreducible -module, Andersen filtration, cohomology module, Loewy length
@article{MZ_1992__210_1_174394,
author = {Zongzhu Lin},
title = {Filtrations of the modules for {Chevalley} groups arising from admissible lattices.},
journal = {Mathematische Zeitschrift},
pages = {167--180},
year = {1992},
volume = {210},
number = {1},
zbl = {0734.20020},
url = {http://geodesic.mathdoc.fr/item/MZ_1992__210_1_174394/}
}
Zongzhu Lin. Filtrations of the modules for Chevalley groups arising from admissible lattices.. Mathematische Zeitschrift, Tome 210 (1992) no. 1, pp. 167-180. http://geodesic.mathdoc.fr/item/MZ_1992__210_1_174394/